English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Addendum to: "On volumes of arithmetic quotients of SO (1,n)" [Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 3 (2004), no. 4, 749--770

MPS-Authors
/persons/resource/persons234942

Belolipetsky,  Mikhail V.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Belolipetsky, M. V. (2007). Addendum to: "On volumes of arithmetic quotients of SO (1,n)" [Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 3 (2004), no. 4, 749--770. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V, 6(2), 263-268.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2B73-B
Abstract
There is no abstract available